Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 3.


Peralta, Oscar, Rojas-Nandayapa, Leonardo ORCID: 0000-0001-5652-3183, Xie, Wangyue and Yao, Hui
(2018) Approximation of ruin probabilities via Erlangized scale mixtures. INSURANCE MATHEMATICS & ECONOMICS, 78 (C). pp. 136-156.


Rojas-Nandayapa, Leonardo ORCID: 0000-0001-5652-3183 and Xie, Wangyue
(2015) Asymptotic tail behavior of phase-type scale mixture distributions. Annals of Actuarial Science, 12 (2). pp. 412-432.


Rojas-Nandayapa, Leonardo ORCID: 0000-0001-5652-3183 and Xie, Wangyue
(2017) Asymptotic tail behaviour of phase-type scale mixture distributions. Annals of Actuarial Science, 12 (02). pp. 412-432.

This list was generated on Sat Dec 16 17:58:40 2023 GMT.